I was so thankful to read your note. I legitimately have TMJ which causes migraines, but I know I am beyond using the codiene for just the headaches. I am a mom of two, married, and like anyone else, stressed. For about a year now I've had this horrible guilt about my codiene use. This is my eigth day with no codeine. I've gone longer once, but I want to STOP THIS CYCLE. Thank you so much for your honesty. I can really relate to what you said, and your words lifted some of the guilt!
Kimberly you and thousands of others are stuck in this god awful dilemma.
The prospects are very grim from where we stand. I am in my fourth year of codein
addiction and from all my research and studies so far the best way out is to go on one
of these “taper down” courses. If you have an understanding doctor ask him to concidder
prescribing you a course of oxycontin medication in ever decreasing strengths. It has to
be done over the course of a month to six weeks. You should end up taking only a 25 mil.
tablet each day on your final week. Along with this ask him about giving you an additional
prescription for Novo-Clonidine 0.1 mg tabs. These help with the stumache cramps and the
overall trauma involved in the withdrawal process.
Hope this information helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.